Imunologia/Imunidade -
Esta página já teve 133.069.198 acessos - desde 16 maio de 2003. Média de 24.665 acessos diários
home | entre em contato
 

Imunologia/Imunidade

Lesões descamativas desidróticas pós terapia com imunoglobulina endovenosa

23/03/2006

 

 

Reação eczematosa grave de localização inicial palmo-plantar, e que progride acometendo todo o corpo, é efeito adverso raro, porém característico da terapia com imunoglobulina intravenosa em altas doses.

Embora o mecanismo preciso desta erupção cutânea ainda não tenha sido elucidado, a ocorrência dias após a infusão de imunoglobulinas, a distribuição característica ao surgimento e a evolução clínica devem ser reconhecidas pelos dermatologistas.

Severe eczematous skin reaction after high-dose intravenous immunoglobulin infusion
- Archives of Dermatology 2006;142:213-217

 

Severe Eczematous Skin Reaction After High-Dose Intravenous Immunoglobulin Infusion

Report of 4 Cases and Review of the Literature

Gianluca Vecchietti, MD; Katrin Kerl, MD; Christa Prins, MD; Gürkan Kaya, MD, PhD; Jean-Hilaire Saurat, MD; Lars E. French, MD

Arch Dermatol. 2006;142:213-217.

Background  High-dose intravenous immunoglobulins (IVIGs) are increasingly used to treat inflammatory and/or autoimmune disorders. In dermatology, they provide therapeutic benefit in Kawasaki disease and certain cases of dermatomyositis. While most adverse effects following IVIG treatment are not severe, occasionally more severe adverse effects occur, including anaphylactic reactions and acute, usually transient, renal failure.

Observations  We report 4 cases of a characteristic severe extensive eczematous reaction that occurred approximately 10 days after IVIG infusion for polyradiculoneuritis. In all cases, onset was characterized by dyshidrotic lesions on the palms, rapidly followed by pruriginous maculopapular lesions involving the whole body. All patients were treated with topical and/or systemic steroids, and complete resolution of skin lesions was observed within 1 month. To date, 33 cases of cutaneous rash following IVIG infusion have been reported in the literature, mostly in neurology journals, and the features are identical to those reported herein.

Conclusions  Severe eczematous skin reaction with a characteristic initial localization to the palms and/or soles that then extends to the rest of the body is a rare but characteristic adverse effect of high-dose IVIG therapy. Although the precise mechanism of this cutaneous eruption remains to be elucidated, its occurrence within days of IVIG infusion, its characteristic distribution at onset, and its clinical course should be recognized by dermatologists.


Author Affiliations: Department of Dermatology, University of Geneva, Geneva, Switzerland.


IMPORTANTE

  •  Procure o seu médico para diagnosticar doenças, indicar tratamentos e receitar remédios. 
  • As informações disponíveis no site da Dra. Shirley de Campos possuem apenas caráter educativo.
Publicado por: Dra. Shirley de Campos
versão para impressão

Desenvolvido por: Idelco Ltda.
© Copyright 2003 Dra. Shirley de Campos